# SDR CA980430015

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 12,262 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, AN OIL LEAK WAS FOUND ON THE NR 2 ENGINE OIL COOLER.  THE OIL LEAK WAS FROM THE MATRIX AREA. THE OIL COOLER WAS REPLACED.
